Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 187, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 13, 2009, 1:28 PM EST for Floyd County, Georgia. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2009, 1:28 PM EST (18:28 UTC)
- Expired
- Nov 16, 2009, 10:54 AM EST
- In force
- 69 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Moderate
County Floyd County, GA
The river
Written for the forecast point Coosa River at Plant Hammond (HMMG1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS82 KFFC 131828 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 128 PM EST FRI NOV 13 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME 6SW AFFECTING FLOYD COUNTY CHATTAHOOCHEE RIVER NEAR FRANKLIN AFFECTING HEARD COUNTY FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC059-133-219-140828- /O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T1315Z/ /PNFG1.2.ER.091111T0740Z.091114T0000Z.091115T0715Z.NO/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL SUNDAY MORNING. * AT 1PM FRIDAY THE STAGE WAS 18.8 FEET...AND RISING/FALLING/STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON JUL 4 2003. $$ GAC303-319-140827- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /OCOG1.3.ER.091111T2245Z.091112T1730Z.000000T0000Z.NR/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR AVANT MINE OCONEE * UNTIL FURTHER NOTICE. * AT 12PM FRIDAY THE STAGE WAS 19.5 FEET...AND RISING/FALLING/STEADY. * RECORD FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.5 FEET ON SEP 29 2004. $$ GAC167-303-319-140827- /O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.091112T1415Z.091113T1815Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 1PM FRIDAY THE STAGE WAS 23.3 FEET...AND RISING/FALLING/STEADY. * MODERATE FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 23.0 FEET...MODERATE FLOODING CONTINUES. PORTIONS OF THE OLD BALLS FERRY ROAD LEADING TO THE BOAT RAMP BECOMES FLOODED WITH A FOOT OF WATER OR MORE. THE ENTIRE DIRT PARKING LOT NEAR THE BOAT RAMP IS UNDER THREE TO FIVE FEET OF WATER. EXTENSIVE FLOODING OF THE WOODLANDS NEAR THE RIVER CONTINUES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON SEP 30 2004. $$ GAC167-175-303-319-140827- /O.EXT.KFFC.FL.W.0181.091115T0945Z-000000T0000Z/ /DBNG1.1.ER.091115T0945Z.091116T1200Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 12PM FRIDAY THE STAGE WAS 14.9 FEET...AND RISING/FALLING/STEADY. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 22.9 FEET BY MONDAY MORNING. * AT 23.0 FEET...MINOR FLOODING CONTINUES OF WOODLAND AREAS. FLOODING WILL INCREASE OF SOME DIRT RIVER ACCESS ROADS. THE WATER LEVEL WILL BE AT LEAST ONE FOOT DEEP IN SOME SECTIONS OF THE ROADS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON MAR 19 2001. $$ GAC115-129-140827- /O.CON.KFFC.FL.W.0176.000000T0000Z-000000T0000Z/ /CALG1.1.ER.091111T1715Z.091112T2230Z.000000T0000Z.UU/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 1PM FRIDAY THE STAGE WAS 21.3 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 20.2 FEET ON MAR 21 2001. $$ GAC115-140827- /O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.091111T1631Z.091112T1400Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME 6SW * UNTIL FURTHER NOTICE. * AT 12PM FRIDAY THE STAGE WAS 24.7 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. $$ GAC115-140827- /O.NEW.KFFC.FL.W.0187.091113T1828Z-000000T0000Z/ /HMMG1.2.ER.000000T0000Z.091113T1200Z.000000T0000Z.UU/ 128 PM EST FRI NOV 13 2009 * UNTIL FURTHER NOTICE. * AT 7AM FRIDAY THE STAGE WAS 574.1 FEET...AND RISING/FALLING/STEADY. * FLOOD STAGE IS 570.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 574.7 FEET ON JAN 8 2009. $$ GAC313-140827- /O.CON.KFFC.FL.W.0157.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.091111T0515Z.091113T0230Z.000000T0000Z.UU/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 10AM FRIDAY THE STAGE WAS 17.8 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON DEC 12 2008. $$ GAC045-077-149-131858- /O.CAN.KFFC.FL.W.0134.000000T0000Z-091114T0843Z/ /WHTG1.1.ER.091111T0402Z.091112T1145Z.091113T1702Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL LATE TONIGHT. * AT 12PM FRIDAY THE STAGE WAS 14.9 FEET...AND RISING/FALLING/STEADY. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.7 FEET ON MAR 15 2001. $$ GAC149-140827- /O.CON.KFFC.FL.W.0179.000000T0000Z-000000T0000Z/ /FRNG1.1.ER.091111T2030Z.091113T0015Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR FRANKLIN * UNTIL FURTHER NOTICE. * AT 1PM FRIDAY THE STAGE WAS 23.1 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. $$ GAC067-097-140524- /O.EXT.KFFC.FL.W.0135.000000T0000Z-091114T0524Z/ /AUSG1.2.ER.091111T0400Z.091112T1300Z.091113T2324Z.UU/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL LATE TONIGHT. * AT 12PM FRIDAY THE STAGE WAS 11.9 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 11.0 FEET...FLOODING WILL BEGIN TO INCREASE IN LOW AREAS NEAR THE INTERSTATE 20 BRIDGE AND ALSO ALONG BLAIRS BRIDGE ROAD. MOUNT VERNON ROAD WILL FLOOD NEAR WOODROW WILSON PARK. COUNTY IRON WORKS WILL BEGIN TO EXPERIENCE MINOR FLOODING. GOLF DRIVING RANGE SOUTH OF I-20 WILL START FLOODING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.2 FEET ON SEP 18 2004. $$ GAC113-255-140827- /O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/ /GRFG1.1.ER.091111T0945Z.091112T2200Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR GRIFFIN * UNTIL FURTHER NOTICE. * AT 12PM FRIDAY THE STAGE WAS 12.5 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.9 FEET ON MAR 2 2009. $$ GAC079-263-269-293-131858- /O.CAN.KFFC.FL.W.0138.000000T0000Z-091114T0320Z/ /CLUG1.2.ER.091111T0408Z.091111T2100Z.091113T1432Z.NO/ 128 PM EST FRI NOV 13 2009 THE FLOOD WARNING IS CANCELLED FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL THIS EVENING. * AT 12PM FRIDAY THE STAGE WAS 17.6 FEET...AND RISING/FALLING/STEADY. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON MAY 22 2003. $$ GAC093-193-261-140827- /O.EXT.KFFC.FL.W.0183.091114T0920Z-091115T1000Z/ /MNTG1.1.ER.091114T0920Z.091114T1800Z.091115T0400Z.NO/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR MONTEZUMA * FROM EARLY TOMORROW UNTIL LATE SATURDAY NIGHT. * AT 12PM FRIDAY THE STAGE WAS 15.2 FEET...AND RISING/FALLING/STEADY. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 20.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT 20.0 FEET...FLOOD STAGE IS REACHED. ACCESS ROAD TO GEORGES BOAT LANDING IS FLOODED. $$ GAC021-153-169-207-289-140827- /O.EXT.KFFC.FL.W.0139.000000T0000Z-091115T2217Z/ /MACG1.1.ER.091111T0731Z.091112T1845Z.091115T1617Z.NO/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY AFTERNOON. * AT 12PM FRIDAY THE STAGE WAS 22.9 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009. $$ GAC023-235-140827- /O.EXT.KFFC.FL.W.0186.091115T1200Z-000000T0000Z/ /HAWG1.1.ER.091115T1200Z.091117T0600Z.000000T0000Z.NO/ 128 PM EST FRI NOV 13 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 12PM FRIDAY THE STAGE WAS 8.6 FEET...AND RISING/FALLING/STEADY. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY EARLY TUESDAY MORNING. * AT 25.0 FEET...MINOR FLOODING OCCURS...WITH SOME ROADS CLOSED WITH ACCESS TO RESIDENCES. RIVERVIEW ROAD CLOSES TO RESIDENTS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009. $$
1 follow-up statement
000 WGUS82 KFFC 161555 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1054 AM EST MON NOV 16 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY && GAC115-161654- /O.CAN.KFFC.FL.W.0187.000000T0000Z-091116T1554Z/ /HMMG1.2.ER.000000T0000Z.091113T1200Z.091115T1200Z.UU/ 1054 AM EST MON NOV 16 2009 THE FLOOD WARNING IS CANCELLED FOR THE COOSA RIVER NEAR PLANT HAMMOND. * AT 7 AM MONDAY THE STAGE WAS 563.4 FEET...AND FALLING. * FLOOD STAGE IS 570.0 FEET. * THE RIVER WILL CONTINUE TO FALL FOR THE NEXT SEVERAL DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 13, 5:15 AM EST, 8 hours 13 minutes earlier.
Area forecast discussion, Nov 13, 5:15 AM EST, 8 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EST FRI NOV 13 2009 .SHORT TERM /TODAY THROUGH SUNDAY/... MODELS CONSISTENT WITH EASTWARD PROGRESSION OF SURFACE LOW OFF THE CAROLINA COAST AS A SURFACE RIDGE BUILDS OVER THE SOUTHEAST THROUGH THE WEEKEND. DRY AND STABLE CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH THE NEXT SYSTEM APPROACHING THE AREA NEXT WEEK. GENERALLY LEANED TOWARDS A GUIDANCE BLEND FOR TEMPERATURES THROUGH THE SHORT TERM...WHICH SHOULD BE REPRESENTATIVE. THIS APPROACH MAY HAVE BEEN TOO AGGRESSIVE FOR HIGH TEMPERATURES ON SATURDAY...SO TRIED TO STAY ON THE COOLER SIDE OF THE GUIDANCE BLEND. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ALTHOUGH MODELS ARE AGREEABLE IN THE SHORT TERM...THE DIFFERENCES COME IN THE EXTENDED. GFS/ECMWF BOTH INDICATE AN UPPER TROUGH OVER THE NORTHWEST U.S. FRIDAY...DEEPENING INTO A CLOSED LOW OVER THE SOUTHERN PLAINS BY MONDAY. THIS CLOSED LOW DRAGS WITH IT A SURFACE LOW AND COLD FRONT. AT THIS POINT THE MODELS BEGIN TO DIFFER WITH THE TIMING OF THE SYSTEM INTO THE SOUTHEAST AND THE STRENGTH OF THE HIGH PRESSURE RIDGE THAT DEVELOPS DOWN THE APPALACHIANS. ECMWF FAVORS A WEAKER RIDGE THAT ALLOWS FOR THE LOW TO PUSH INTO THE SOUTHEAST TUESDAY NIGHT...PULLING MOISTURE FROM THE GULF AND SPREADING IT OVER THE REGION. THE WEDGE KEEPS THE MOISTURE IN PLACE THROUGH LATE THURSDAY WHEN THE LOW WEAKENS AND PUSHES NORTH OVER THE GREAT LAKES. THE GFS...ON THE OTHER HAND...PROMOTES STRONG RIDGING OVER THE APPALACHIANS...FORCING THE LOW TO MOVE NORTH OVER THE NORTHERN PLAINS AS IT WEAKENS. THE GFS SOLUTION KEEPS RAIN CHANCES IN TUESDAY THROUGH SATURDAY. HAVE GENERALLY LEANED TOWARDS THE ECMWF RESOLUTION...WITH CHANCE POPS BEGINNING IN NORTH GA TUESDAY NIGHT...AND SPREADING ACROSS THE CWA THROUGH THURSDAY. DEPENDING ON THE CAD DEVELOPMENT...POPS MAY NEED TO BE CONTINUED THROUGH LATE WEEK. NO SIGNIFICANT WEATHER IS EXPECTED WITH THE FRONT AS IT APPROACHES...SO CONTINUED WITH NO THUNDER IN THE GRIDS. EXPECT HIGHS ON TUESDAY TO REFLECT INFLUENCE OF THE FRONT...WITH TEMPERATURES 5 TO 10 DEGREES COOLER THAN THE WARM WEEKEND HIGHS. THESE TEMPERATURES SHOULD CONTINUE THROUGH THE WEEK. && .AVIATION... NO ISSUES IN THE AVIATION FORECAST TODAY. SKC...P6SM...AND LIGHT NW WINDS FOR THE DURATION...ALTHO COULD SEE A FEW250 AS CIRRUS SPILLS OVER THE UPPER RIDGE. NOT EXPECTING ANY VSBY ISSUES OVERNIGHT TONIGHT EITHER...AS AIRMASS STAYS DRY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 46 76 46 77 / 0 0 0 0 5 ATLANTA 69 47 74 50 75 / 0 0 0 0 5 BLAIRSVILLE 69 39 73 39 73 / 0 0 0 0 5 CARTERSVILLE 69 38 72 41 76 / 0 0 0 0 5 COLUMBUS 72 47 76 48 78 / 0 0 0 0 5 GAINESVILLE 70 49 76 49 74 / 0 0 0 0 5 MACON 74 43 78 43 78 / 0 0 0 0 5 ROME 72 40 74 41 78 / 0 0 0 0 5 PEACHTREE CITY 70 39 75 39 76 / 0 0 0 0 5 VIDALIA 70 45 76 42 77 / 0 5 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/27
Hazardous weather outlook, Nov 13, 5:58 AM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 558 AM EST FRI NOV 13 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 558 AM EST FRI NOV 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A RIDGE OF HIGH PRESSURE CENTERED OVER LOUISIANA...ALONG WITH A DEEP LOW PRESSURE SYSTEM OFF THE CAROLINA COAST WILL CONTINUE TO USHER DRY...STABLE AIR INTO GEORGIA TODAY. THE HIGH PRESSURE RIDGE WILL DOMINATE THE WEATHER PATTERN FOR SEVERAL DAYS...BRINGING CONTINUED MILD AND DRY CONDITIONS THROUGH MID-WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:44 PM EST | River Flood Warning | FFC | Bleckley, Pulaski | 7 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.